Marcia

by Marcia
(Sioux Falls sd)

I have been on and off anxiety and depression meds for years. After a recent move and job change I started having server anxiety. I was started on progesterone ( oral) 50 mgs in am and 50 at night .

I was thrilled at the results. Almost all of my symptoms went away... depression, anxiety, sleep problems. Then all of a sudden my symptoms returned... almost worse than before. I consulted my PA and she upped my mgs to 150 in the am and 150 at night. No releif. I got almost instant relief the first day I started the first dose. Now she added vistaryl in hopes of helping me but I feel awful.

Is it normal to feel worse before better? My estrogen dominance was pretty high. Any words of wisdom. I'm miserable.

Comments for Marcia

Click here to add your own comments

Dec 05, 2016
Marcia
by: Joy

Hi Marcia

Any form of oral progesterone is not the best delivery method as 96% gets destroyed by the gut and liver. You would have noticed an improvement in the beginning but symptoms always return, so I am not surprised to read that yours did. Then you were given Vistaryl and feel awful, again I am not surprised to read this. Where you advised of the side effects? Please consider using Natpro Progesterone Ceam mentioned on this website. You also do not mention your age, you could be in Peri-Menopause.

Please read the following pages and references given:

How to use Progesterone Cream
Estrogen Dominance
Peri-Menopause
Vitamin D3
Magnesium
Anxiety
Delivery Methods

Dec 06, 2016
To Marcia
by: Anonymous

If you read through here you'll see that oral progesterone is the worst method of taking it. You need a lot more and to use it vaginally or topically. Wray says to start with 100-200 mg.
Good luck!

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 8,400 pages on this site...